Login New user?  
Journal of Analysis & Number Theory
An International Journal
               
 
 
 
 
 

Content
 

Vol. 2 > Jul. 2014

 

 

Gompertz Constant, Gregory Coefficients and a Series of the Logarithm Function, Vol. 2, No. 2 (Jul. 2014), PP:33-36

Download

Authors:
István Mező - Departamento de Matem´atica, Escuela Polit´ecnica Nacional, Ladr´on de Guevara E11-253, Quito, Ecuador

 

Composita and its Properties, Vol. 2, No. 2 (Jul. 2014), PP:37-44

Download

Authors:
Vladimir V. Kruchinin - Department of Mathematics, Tomsk State University of Control Systems and Radioelectronics, Tomsk, Russia
Dmitry V. Kruchinin - Department of Complex Information Security, Tomsk State University of Control Systems and Radioelectronics, Tomsk, Russia

 

Some New Identities on the (h,q)-Genocchi Numbers and Polynomials with Weight α, Vol. 2, No. 2 (Jul. 2014), PP:45-49

Download

Authors:
S. Araci - Department of Mathematics, Faculty of Arts and Science, University of Gaziantep, 27310 Gaziantep, Turkey
M. Acikgoz - Department of Mathematics, Faculty of Arts and Science, University of Gaziantep, 27310 Gaziantep, Turkey
I. N. Cangul - Department of Mathematics, Faculty of Arts and Science, Uludag University, Bursa, Turkey

 

Laurent Expansion of q-Zeta Functions, Vol. 2, No. 2 (Jul. 2014), PP:51-54

Download

Authors:
Ahmed Salem - Department of Basic Science, Faculty of Information Systems & Computer Science, October 6 University, Sixth of October City, Giza, Egypt

 

An Analogue Result of q-Beta Integral, Vol. 2, No. 2 (Jul. 2014), PP:55-57

Download

Authors:
Dong-Fang Liu - Department of Mathematics, Chongqing Normal University, Chongqing Higher Education Mega Center, Huxi Campus, Chongqing 401331, People’s Republic of China
Qiu-Ming Luo - Department of Mathematics, Chongqing Normal University, Chongqing Higher Education Mega Center, Huxi Campus, Chongqing 401331, People’s Republic of China

 

New Generalization of Eulerian Polynomials and their Applications, Vol. 2, No. 2 (Jul. 2014), PP:59-63

Download

Authors:
Serkan Araci - Department of Mathematics, Faculty of Science and Arts, University of Gaziantep, 27310 Gaziantep, Turkey
Mehmet Acikgoz - Department of Mathematics, Faculty of Science and Arts, University of Gaziantep, 27310 Gaziantep, Turkey
Erdoğan Şen - Department of Mathematics, Faculty of Science and Letters, Namık Kemal University, 59030 Tekirdağ, Turkey

 

Approximate Solution for High Order Partial Differential Equations Subject to Integral Conditions, Vol. 2, No. 2 (Jul. 2014), PP:65-68

Download

Authors:
Ahcene Merad - Departement of Mathematics, Faculty of Sciences, Larbi Ben M’hidi University, Oum El Bouaghi, 04000, Algeria

 

On some new entire sequence spaces, Vol. 2, No. 2 (Jul. 2014), PP:69-76

Download

Authors:
Kuldip Raj - School of Mathematics, Shri Mata Vaishno Devi University, Katra J & K, India
Ayhan Esi - Department of Mathematics, Science and Art Faculty, Adiyaman University, 02040 Adiyaman, Turkey

 

Sharp Estimates and Boundedness for Multilinear Integral Operators, Vol. 2, No. 2 (Jul. 2014), PP:77-81

Download

Authors:
Tan Lu - College of Mathematics, Changsha University of Science and Technology, Changsha 410077, P. R. of China
Chuangxia Huang - College of Mathematics, Changsha University of Science and Technology, Changsha 410077, P. R. of China
Lanzhe Liu - College of Mathematics, Changsha University of Science and Technology, Changsha 410077, P. R. of China

 

On a Ramanujan Quantity, Vol. 2, No. 2 (Jul. 2014), PP:83-88

Download

Authors:
B. N. Dharmendra - Post Graduate Department of Mathematics, Maharani’s Science College for Women, J. L. B. Road, Mysore-570 001, India
C. S. Shivakumar Swamy - Department of Mathematics, Government Women College, Mysore Bangalore Road,Mandya-571 401, India
S. Vasanth Kumar - Department of Mathematics, The National Institute of Engineering, Manandavadi Road, Mysore-570 008, India

 

Common Fixed Point Results in 2-Metric Spaces, Vol. 2, No. 2 (Jul. 2014), PP:89-96

Download

Authors:
Vishal Gupta - Department of Mathematics, Maharishi Markandeshwar University, Mullana, Haryana, (India)
R. K. Saini - Department of Mathematics, Bundelkhand University, Jhansi, U.P, India
Raman Deep - Department of Mathematics, Maharishi Markandeshwar University, Mullana, Haryana, India

 

Strong Convergence of Four Multivalued Nonexpansive Mappings, Vol. 2, No. 2 (Jul. 2014), PP:97-102

Download

Authors:
Saeed Altwqi - Assiut University, Faculty of Science, Department of Mathematics, Assiut, Egypt
R. A. Rashwan - Faculty of Science, Department of Mathematics, Assiut University, Assiut, Egypt

 

Common Fixed Point Theorems in Complex Valued Metric Spaces, Vol. 2, No. 2 (Jul. 2014), PP:103-109

Download

Authors:
Manoj Kumar - Department of Mathematics, Delhi Institute of Technology and Management, Sonipat 131001, India
Pankaj Kumar - Department of Mathematics, Guru Jambheshwar University of Science and Technology, Hisar 125001, India
Sanjay Kumar - Department of Mathematics, Deenbandhu Chhotu Ram University of Science and Technology, Murthal 131039, India

 

On Paranorm I-Convergent Sequence Spaces of Interval Numbers Defined by Modulus Function, Vol. 2, No. 2 (Jul. 2014), PP:111-118

Download

Authors:
Vakeel A. Khan - Department of Mathematics A.M.U, Aligarh-202002, India
Mohd Shafiq - Department of Mathematics A.M.U, Aligarh-202002, India

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved